# SDR EISA97174

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- Engine: Pwa JT8*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LOST OIL NR 1 ENGINE 30 MINUTES AFTER TAKEOFF PRECAUTIONARY SHUTDOWN ACCOMPLISHED.  REPLACED MAIN OIL SCREEN O-RING SEAL.  LEAK CHECK GOOD.  (M)
